# SDR SWAA2022061716141

- Difficulty date: June 8, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 19,765 hours, 9,211 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT BS 727F+16 TO BS 767 RBL 23 WL 156.  REMOVED ACB FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02-0G-0; SRM 53-00-53-2R-5.   FABRICATED; LOCATED AND APPLIED CHEMICAL CONVERSION COATING TO ACB FLOOR TO SIDEWALL SUPPORT AND SPLICE REPAIR IAW SRM 51-40-05-0G AND DWG 146A7500; SRM 53-00-53-2R-5; AMM 51-21-41-370-802.  APPLIED PRIMER TO SIDEWALL SUPPORT AND REPAIR PARTS PER AMM 51-21-72-370-804.  APPLIED PRIMER TO ACB R/H FLOOR TO SIDEWALL SUPPORT AND REPAIR PARTS IAW AMM 51-21-72-370-804.  INSTALLED ACB FLOOR TO SIDEWALL SUPPORT & SPLICE REPAIR IAW SRM 51-40-02-0G AND DWG 146A7500; SRM 53-00-53-2R-5.
